Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child with intolerance to milk products. Gets rashes all over the body. On soya milk. What could be the cause?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Hi. My daughter is 9 months old. She has an intolerance to any product containing milk for instance cerelac. Even after two feeds of cerelac , she gets mosquito bite like rashes all over her body.She is on soya milk now. How can i fix this problem?
Posted Tue, 21 May 2013 in Child Health
Answered by Dr. Y V Siva Sankara Murty 16 minutes later

Thanks for writing health care magic.

This is called lactose intolerance.

Presently you should avoid all milk and foods containing dairy products.

In a child with secondary lactose intolerance symptoms may improve over a period of time. Secondary lactose intolerance occurs in children with say for example after a period of diarrhea. Secondary lactose intolerance improves over a period of time. But if it is not secondary some lactose intolerance may persist. So if the dairy products are not at all tolerated then calcium supplementation may be required.

Hope this helps.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor